# SDR USAA920081975

- Difficulty date: October 14, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6136443 CORROSION ON FLOORBEAM UPPER CHORD AT BS967, WL208, LBL18.  REPAIRED FLOORBEAM UPPER CHORD AT BS967, WL208, LBL18 IAW B737 SRM 53-00-51-2R.
